# SDR SIMA20170215002

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 31,507 hours, 26,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 3RD BACK FROM FRONT EMERG FLOOR STRIP INOP. THIS FLOOR STRIP IS NOT AND EXIT IDENTIFIER.  R&R NR 3 FLOOR PROXIMITY STRIP IAW AMM 33-50-12-000-801-A AND 33-50-12-400-801-A. OPS GOOD.
